Duke Mathematical Journal

Some new surfaces with Pg=0

Rebecca Barlow

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 51, Number 4 (1984), 889-904.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J29: Surfaces of general type


Barlow, Rebecca. Some new surfaces with $p_g=0$. Duke Math. J. 51 (1984), no. 4, 889--904. doi:10.1215/S0012-7094-84-05139-1. https://projecteuclid.org/euclid.dmj/1077304099

Export citation


  • [A-B] M. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes. II. Applications, Ann. of Math. (2) 88 (1968), 451–491.
  • [Ba] R. Barlow, A simply connected surface of general type with $p_{g} = 0$, to appear in Inv. Math., Nov. 1983.
  • [B] E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. (1973), no. 42, 171–219.
  • [O-P] F. Oort and C. Peters, A Campedelli surface with torsion group ${\bf Z}/2$, Nederl. Akad. Wetensche Indag. Math. 43 (1981), no. 4, 399–407.
  • [P] H. Pinkham, Singularites de Klein, Seminaire sur les Singularites des Surfaces, Lecture notes in Math., vol. 777, Springer-Verlag.
  • [R1] M. Reid, Surfaces with $p\sb{g}=0$, $K\sp{2}=1$, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 25 (1978), no. 1, 75–92.
  • [R2] M. Reid, Surfaces with $p_{g}=0,K^{2}=2$, unpublished manuscript and letters, 1978.
  • [S] J. P. Serre, Linear Representations of Finite Groups, Graduate Texts in Mathematics, vol. 42, Springer-Verlag, New York, 1977.
  • [T] A. Thomas and G. Wood, Group Tables, Shiva Mathematics Series, vol. 2, Shiva Publishing Ltd., Nantwich, 1980.